I feel more down with the weight gain. Please help. I have always been 10 stone. Which i was happy with. Now i am 14 stone. I have decided that i will be coming off my anti depressant to lose the weight. Please help.
Hi I have been taking Paroxetine for 3 months and gained a stone!! I am taking it to relieve hot flushes, (which it has done) but am not happy with the extra weight. I am seeing my GP next week to see if I can try a different medication. I have joined Slimming World to try to shift it but 2lbs off in 2 weeks after being very good proves to me Paroxetine is to blame. Try another antidepressant. I am looking at trying Fluoxetine.
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am taking Humira and prednisone for RA. I'm suffering from terrible hot flashes every 1/2 hour or?
Posted 8 Sep 2011 • 1 answer
Posted 11 Sep 2013 • 1 answer
Posted 24 Dec 2014 • 1 answer
Posted 23 May 2015 • 1 answer
Posted 11 Aug 2015 • 1 answer